MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOVIEW VV6 PRO; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC VASOVIEW VV6 PRO; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VH-2400
Medical Device Problem Codes Failure to Cut (2587); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
The hospital reported that during procedure using vasoview 6 pro, "the piece that grabs the vein wouldn't engage." they could not see it either.There was no delay, a new device was opened.No consequence from the event.No patient was harmed.
 
Additional Manufacturer Narrative
(b)(4).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.
 
Additional Manufacturer Narrative
(b)(4).Updated field: b4, d9, g3, g6, h2, h3, h6 (medical device ¿ problem code, type of investigation, investigation findings, component codes, investigation conclusions), h11.Corrected field: d1.The device was returned to the factory for evaluation on 08/20/2025.An investigation was conducted on 08/20/2205.A visual inspection was conducted.Signs of clinical use and evidence of blood was observed.There were no visual defects observed on the intact harvesting device handle.The c-ring was observed to be intact.The bipolar blades were not observed attached to the device.The detached bipolar blades were returned for evaluation.No electrical testing was conducted due to the detachment of the bipolar blades.Based on the returned condition of the device as well as the evaluation results, the reported failure "failure to cut" was confirmed.The lot # 3000461342 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.
 
Additional Manufacturer Narrative
Updated field: b4, g3, g6, h2, h11.Corrected field: h11.The device was returned to the factory for evaluation on (b)(6) 2025.An investigation was conducted on (b)(6) 2205.A visual inspection was conducted.Signs of clinical use and evidence of blood was observed.There were no visual defects observed on the intact harvesting device handle.The c-ring was observed to be intact.The bipolar blades were not observed attached to the device.The detached bipolar blades were returned for evaluation.No electrical testing was conducted due to the detachment of the bipolar blades.Based on the returned condition of the device as well as the evaluation results, the reported failure "failure to cut" was confirmed.A manufacturing engineering evaluation was conducted.The complaint was confirmed.The bisector was inspected under magnification.It was observed that the bisector shaft had been severed into two pieces.See figures 1 through 4.Both pieces of the bisector shaft showed signs of damage around the leading edges indicating that it was physically cut.Both wires were cut and the metal wire that controls the blade was also severed.This essentially left the vv6 pro device without the ability to deliver power to the electrodes and actuate the blade.Based on the manufacturing engineering evaluation results, the reported failure "failure to cut" was confirmed.
 
Event or Problem Description
N/a.

Brand Name
VASOVIEW VV6 PRO
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key22806365
Report Number2242352-2025-0000954
Device Sequence Number8951349
Product Code GEI
UDI-Device Identifier00607567700239
UDI-Public(01)00607567700239(10)3000461342(17)270320
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K091733
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVH-2400
Device Catalogue NumberVH-2400
Device Lot Number3000461342
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2025
Supplement Date Received by Manufacturer11/14/2025
11/14/2025
Initial Report FDA Received Date08/14/2025
Supplement Report FDA Received Date11/14/2025
11/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown